# SDR DXTA200702187

- Difficulty date: May 11, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N275QS
- Make and model: Amd FALCON2000
- Aircraft serial: 75
- Aircraft time: 7,319 hours, 4,524 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON NOSE GEAR IMPROPER RETRACTION CYCLE EVENTUALLY DID RETRACT.  JACKED AIRCRAFT AND INSPECTED NOSE GEAR AREA FOR DAMAGE DUE FROM BIRD STRIKE.  NO DAMAGE WAS FOUND.  APPLIED POWER TO AIRCRAFT AND CYCLED LANDING GEAR SEVERAL TIMES TO CHECK FOR PROPER OPERATION.  GEAR OPS CHECK CHECKED GOOD.  PERFORMED A VISUAL INSPECTION AROUND AIRCRAFT STRUCTURE, FLIGHT CONTROLS AND ENGINE INTAKES WITH NO DEFECTS NOTED.  WORK DONE IAW DASSAULT FALCON 2000 MM CHAPTER 32-300, 05-102 AND 32-214.
